# SDR AALA202009239008

- Difficulty date: September 22, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 22,357 hours, 4,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EXIT SIGN ARROWS WRONG, ARE NOT THE SAME AS OPPOSITE DOOR AT POSITION 1R.  INSTALLED PROPER LENS COVER, PER MM 33-51-17.  OK FOR SERVICE.
